Publications

Export 73 results:
Author Title Type [ Year(Asc)]
Filters: Author is Andrew M. Childs  [Clear All Filters]
2016
A. M. Childs, van Dam, W., Hung, S. - H., and Shparlinski, I. E., Optimal quantum algorithm for polynomial interpolation, 43rd International Colloquium on Automata, Languages, and Programming (ICALP 2016), vol. 55, p. 16:1--16:13, 2016.
A. M. Childs and Young, J., Optimal state discrimination and unstructured search in nonlinear quantum mechanics, Physical Review A, vol. 93, no. 2, p. 022314, 2016.
A. M. Childs, Gosset, D., and Webb, Z., Complexity of the XY antiferromagnet at fixed magnetization, Quantum Information and Computation, vol. 16, no. 1-2, pp. 1-18, 2016.
2015
A. M. Childs, Gosset, D., Nagaj, D., Raha, M., and Webb, Z., Momentum switches, Quantum Information and Computation, vol. 15, no. 7-8, pp. 601-621, 2015.
D. W. Berry, Childs, A. M., Cleve, R., Kothari, R., and Somma, R. D., Simulating Hamiltonian dynamics with a truncated Taylor series, Physical Review Letters, vol. 114, no. 9, p. 090502, 2015.
D. W. Berry, Childs, A. M., and Kothari, R., Hamiltonian simulation with nearly optimal dependence on all parameters, Proceedings of the 56th IEEE Symposium on Foundations of Computer Science, pp. 792-809, 2015.
2014
A. M. Childs and Ge, Y., Spatial search by continuous-time quantum walks on crystal lattices, Physical Review A, vol. 89, no. 5, 2014.
D. J. Brod and Childs, A. M., The computational power of matchgates and the XY interaction on arbitrary graphs, Quantum Information and Computation, vol. 14, no. 11-12, pp. 901-916, 2014.
A. M. Childs, Gosset, D., and Webb, Z., The Bose-Hubbard model is QMA-complete, Proceedings of the 41st International Colloquium on Automata, Languages, and Programming (ICALP 2014), vol. 8572, pp. 308-319, 2014.
D. W. Berry, Childs, A. M., Cleve, R., Kothari, R., and Somma, R. D., Exponential improvement in precision for simulating sparse Hamiltonians, Proceedings of the 46th ACM Symposium on Theory of Computing (STOC 2014), pp. 283-292, 2014.
A. M. Childs and Ivanyos, G., Quantum computation of discrete logarithms in semigroups, Journal of Mathematical Cryptology, vol. 8, no. 4, 2014.
A. M. Childs, Jao, D., and Soukharev, V., Constructing elliptic curve isogenies in quantum subexponential time, Journal of Mathematical Cryptology, vol. 8, no. 1, pp. 1 - 29, 2014.